# SDR VNAA0204001

- Difficulty date: April 5, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 16,828 hours, 14,943 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE HOLDING FOR TAKEOFF THE FLIGHT CREW RECEIVED A BLUE WEIGHT ON WHEELS EICAS MESSAGE.  THE FLIGHT CREW EXITED THE RUNWAY AND CYCLED AIRCRAFT POWER WHICH RESULTED IN THE WARNING MESSAGE TO CLEAR.  THE FLIGHT CREW THEN RETOOK THE RUNWAY AND A SUCCESSFUL TAKEOFF WAS MADE.
